# SDR U2RA101479

- Difficulty date: October 20, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N384MA
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- Aircraft time: 30,620 hours, 34,568 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: M4401D8A
- Part serial: 457
- Condition: Burned Out
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE INDICATION.  FLIGHT FROM KRFD AND KPTK.  DIVERTED TO KMKE.  INSPECTED WIRING AND AVIONICS BOXES.  FOUND NO EVIDENCE OF OVERHEAT.  PERFORMED AVIONICS SMOKE INDICATING SYSTEM CHECK IAW SAAB MM 26-13-00-05.  OPS CHECK GOOD.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW SAAB MM 25-13-05-04.  OPS CHECK GOOD.  REMOVED AND REPLACED AVIONICS RACK FAN IAW SAAB MM 21-23-10-02.  OPS CHECK GOOD.
